Alert archive / Minnesota / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 18, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 2, 2024, 6:23 PM CDT for Lac qui Parle County, Minnesota. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2024, 6:23 PM CDT (23:23 UTC)
- Expired
- Jun 2, 2024, 7:15 PM CDT
- In force
- 52 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Lac qui Parle County, MN
The radar
The Sioux Falls radar (KFSD), 155 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 4:32 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 11.4 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1646 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 258 m²/s²
- 0-3 km storm-relative helicity
- 287 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
723
WUUS53 KMPX 022323
SVRMPX
MNC073-030015-
/O.NEW.KMPX.SV.W.0018.240602T2323Z-240603T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
623 PM CDT Sun Jun 2 2024
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Southwestern Lac qui Parle County in west central Minnesota...
* Until 715 PM CDT.
* At 622 PM CDT, a severe thunderstorm was located 6 miles northeast
of Gary, or 15 miles northeast of Clear Lake, moving east at 20
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Madison, Dawson, Cerro Gordo, Providence, Madison Airport, and
Florida Creek Wildlife Management Area.
This includes the following highways...
U.S. Highway 212 between mile markers 1 and 22.
U.S. Highway 75 between mile markers 96 and 110.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4509 9606 4484 9594 4480 9636 4481 9645
4495 9645
TIME...MOT...LOC 2322Z 251DEG 16KT 4487 9640
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JPC1 follow-up statement
305
WWUS53 KMPX 030016
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
716 PM CDT Sun Jun 2 2024
MNC073-030026-
/O.EXP.KMPX.SV.W.0018.000000T0000Z-240603T0015Z/
Lac qui Parle MN-
716 PM CDT Sun Jun 2 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LAC QUI PARLE
COUNTY HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
west central Minnesota.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
the Twin Cities.
&&
LAT...LON 4509 9606 4484 9594 4480 9636 4481 9645
4495 9645
TIME...MOT...LOC 0016Z 251DEG 16KT 4495 9608
$$
JPCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 3:18 PM CDT, 3 hours 5 minutes earlier. Its key messages:
- Thunderstorms, a few with severe weather and localized heavy rain possible this evening, especially across western and central Minnesota.
- Another chance for widespread rain and potentially severe thunderstorms is likely Tuesday.
- Pleasant, mainly dry weather, and breezy weather expected Wednesday into next weekend.
Area forecast discussion, Jun 2, 3:18 PM CDT, 3 hours 5 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 318 PM CDT Sun Jun 2 2024 .KEY MESSAGES... - Thunderstorms, a few with severe weather and localized heavy rain possible this evening, especially across western and central Minnesota. - Another chance for widespread rain and potentially severe thunderstorms is likely Tuesday. - Pleasant, mainly dry weather, and breezy weather expected Wednesday into next weekend. && .DISCUSSION... Issued at 316 PM CDT Sun Jun 2 2024 With a broad shortwave moving across the northern Plains, we've seen southerly h85 winds and associated moisture transport increase across MN out ahead of that shortwave. This isentropic lift and moisture transport has resulted in the showers that we saw come out of eastern SoDak early this afternoon. SPC mesoanalysis at 18z showed a pocket of 1000+ j/kg of mlCAPE had developed down by St. James and as soon as this area of showers got to the north of St. James, a quick uptick in radar reflectivities was noted near Redwood Falls. With SSE low level flow, this instability won't make much progress east, so the intensity of returns we're seeing back west of New Ulm at 230pm are not expected to maintain their intensity into the Twin Cities as they run away from the instability. For the rest of tonight, there are a couple of things to watch. First, we've seen storms expand across NoDak, this has been the region of QLCS generation we've been worried about the past couple of days. The other concern we've been seeing from the last few runs of the HRRR and its the potential for the development of scattered storms this afternoon in eastern SoDak/western MN. Basically, the HRRR is developing convection on the northeast fringe of the strong pool of instability over south central SoDak (expected to build to over 4000 j/kg of mlCAPE). The HRRR has been generating some updraft helicity tracks with this activity, indicating the potential for some supercell structures. This potential for more convection to fire ahead of the NoDak activity has only led to more uncertainty on how those storms will evolve through the night. The main trend we've seen with the potential for any lines of storms tonight is less organization. The biggest impact from the lack of organization is we saw our QPF from WPC take a pretty good hit for tonight. Though severe probabilities from the SPC have not changed through the day, given less organization expected, our severe threat for tonight is trending toward the downward direction. Monday morning, we'll see showers clear out of western WI, with dry weather expected Monday afternoon and evening. Late Monday night, we may see storm potential pick back up as southerly h85 winds and associated moisture transport start to tick up. Models right now are pretty muted on this potential, though as we've seen today, models don't have the greatest track record with generating enough convection when you get into the patterns of broad isentropic lift in a moist environment with a little bit of instability. Tuesday will feature a strong, negatively tilted short wave working across the Dakotas during the afternoon, with a cold front sweeping across MN. With temperature expected to warm in into the low to mid 80s ahead of the front and dewpoints near 70, we'll have ample instability for storm development. The CAMs that go out that far (NAMnest and FV3) both show a pretty healthy band of storms developing during the heat of the afternoon ahead of the cold front, which makes sense given the forcing. CSU machine learning severe probabilities showed an uptick in severe probabilities across the upper MS Valley, so an upgrade to a Slight Risk when the current Day 3 outlook becomes the Day 2 outlook tonight would not be a surprise. Not much has changed with the forecast beyond Tuesday. A broad h5 trough will be in place across Canada, with a dip in the flow down into the Great Lakes. This will put us in northwest flow. This will result in some pleasant weather conditions as dewpoints fall into the 40s for several days, with lows in the 40s/50s and highs in the upper 60s to mid 70s. The only drawback for Wednesday through Saturday is we'll likely see northwest winds gusting over 30 mph each afternoon. We mention it will be mostly dry, but we could see a little light rain during this period if we see a shortwave working through in the northwest flow, but there's been little agreement on when/where any of these hiccups may occur. && .AVIATION /18Z TAFS THROUGH 18Z MONDAY/... Issued at 1243 PM CDT Sun Jun 2 2024 Current satellite shows mid-high level cloud cover increasing across much of Minnesota this afternoon. An area of showers/storms are moving into western Minnesota, and could impact KRWF and KAXN within the next couple of hours. Although the environment is less favorable over central and eastern Minnesota, this disturbance could bring scattered showers and an isolated rumble of thunder to areas around KSTC, KMSP, KMKT, and KRNH. The main line of storms is still on track to move in this evening/night, with the main threat being strong winds and locally heavy rain. Cigs will likely drop to low-end MVFR or high-end IFR overnight, before improving to VFR as the system moves east. Winds will be out of the S/SE, becoming more SW and diminishing by tomorrow morning. KMSP...It is looking more likely that afternoon showers will impact KMSP, with the potential for some TS in the vicinity. Confidence is low (10-30%), so left mention out of the TAF at this time. The afternoon showers could diminish chances for stronger storms to impact the area later today, but rain and the potential for thunder is still expected overnight. /OUTLOOK FOR KMSP/ MON PM...VFR. Wind W 5-10 kts. TUE...VFR early, then MVFR/SHRA with -TSRA/IFR possible. Wind S bcmg W 10-20 kts. WED...VFR. Wind W 20G35 kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && DISCUSSION...MPG AVIATION...BED
Hazardous weather outlook, Jun 2, 1:16 PM CDT, 5 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 116 PM CDT Sun Jun 2 2024 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 031830- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 116 PM CDT Sun Jun 2 2024 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...This Afternoon and Tonight. Thunderstorms expected this afternoon and tonight. A few storms could be severe across Minnesota (especially west), with a lower threat across western Wisconsin. Locally heavy rainfall is also possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Another system will bring a chance for thunderstorms on Tuesday. Strong to severe storms with locally heavy rainfall will be possible with this activity. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed this evening in Minnesota.
In the hours before
Special weather statement, Jun 2, 4:12 PM CDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
412 PM CDT Sun Jun 2 2024
MNZ057-058-022200-
Kandiyohi MN-Meeker MN-
412 PM CDT Sun Jun 2 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MEEKER AND
SOUTHEASTERN KANDIYOHI COUNTIES THROUGH 500 PM CDT...
At 411 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles south of Willmar, moving northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Willmar, Litchfield, Atwater, Grove City, Forest City, Kandiyohi,
Svea, and Litchfield Airport.
This includes the following highways...
U.S. Highway 12 between mile markers 74 and 105.
U.S. Highway 71 between mile markers 112 and 125.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in the Twin Cities.
&&
LAT...LON 4495 9504 4510 9510 4527 9474 4531 9442
4509 9443
TIME...MOT...LOC 2111Z 242DEG 30KT 4503 9501
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JPCSpecial weather statement, Jun 2, 4:31 PM CDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
431 PM CDT Sun Jun 2 2024
MNZ067>069-076-077-022215-
Le Sueur MN-Rice MN-Carver MN-Sibley MN-Scott MN-
431 PM CDT Sun Jun 2 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN LE SUEUR...EASTERN
SIBLEY...SCOTT...NORTHWESTERN RICE AND SOUTHERN CARVER COUNTIES
THROUGH 515 PM CDT...
At 431 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles west of Belle Plaine to near Cleveland.
Movement was east at 30 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Eden Prairie, Shakopee, Savage, Chaska, Chanhassen, Prior Lake, New
Prague, Belle Plaine, Jordan, Le Sueur, Carver, and Lonsdale.
This includes U.S. Highway 169 between mile markers 76 and 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4437 9396 4445 9393 4446 9398 4469 9399
4482 9364 4482 9352 4480 9351 4481 9342
4478 9338 4479 9333 4430 9332
TIME...MOT...LOC 2131Z 260DEG 25KT 4465 9387 4438 9388
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JPCSpecial weather statement, Jun 2, 5:14 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
514 PM CDT Sun Jun 2 2024
MNZ069-070-076-077-022300-
Le Sueur MN-Dakota MN-Rice MN-Scott MN-
514 PM CDT Sun Jun 2 2024
...STRONG THUNDERSTORMS WILL IMPACT WESTERN DAKOTA...EASTERN LE
SUEUR...SCOTT AND NORTHWESTERN RICE COUNTIES THROUGH 600 PM CDT...
At 513 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Jordan to near Montgomery to 5 miles
southeast of Le Center. Movement was east at 25 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Faribault, Northfield, Bloomington, Eagan, Burnsville, Lakeville,
Apple Valley, Shakopee, Inver Grove Heights, Savage, Prior Lake, and
Rosemount.
This includes Interstate 35 between mile markers 56 and 80.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4426 9385 4446 9371 4467 9371 4479 9337
4479 9331 4488 9311 4453 9306 4427 9330
TIME...MOT...LOC 2213Z 253DEG 24KT 4466 9355 4445 9350 4432 9367
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JPCSpecial weather statement, Jun 2, 5:48 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
548 PM CDT Sun Jun 2 2024
MNZ056-064-065-022330-
Chippewa MN-Yellow Medicine MN-Renville MN-
548 PM CDT Sun Jun 2 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CHIPPEWA...EASTERN
YELLOW MEDICINE AND NORTHWESTERN RENVILLE COUNTIES THROUGH 630 PM
CDT...
At 547 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hanley Falls, or 16 miles south of Montevideo, moving northeast at 30
mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Granite Falls, Clara City, Renville, Sacred Heart, Wood Lake,
Maynard, Hanley Falls, Minnesota Falls, Hazel Run, Granite Falls
Airport, Asbury, and Upper Sioux Agency State Park.
This includes the following highways...
U.S. Highway 212 between mile markers 41 and 68.
U.S. Highway 59 between mile markers 91 and 96.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central, southwestern and west central Minnesota.
&&
LAT...LON 4505 9544 4475 9512 4469 9534 4470 9536
4468 9536 4462 9561 4463 9563 4463 9575
4474 9586
TIME...MOT...LOC 2247Z 234DEG 25KT 4471 9570
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JPCSpecial weather statement, Jun 2, 5:56 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
556 PM CDT Sun Jun 2 2024
MNZ069-070-077-022330-
Dakota MN-Rice MN-Scott MN-
556 PM CDT Sun Jun 2 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN DAKOTA...
SOUTHEASTERN SCOTT AND RICE COUNTIES THROUGH 630 PM CDT...
At 556 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from near Lonsdale to 7 miles
west of Dundas to near Warsaw. Movement was northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Faribault, Northfield, Lakeville, Farmington, Lonsdale, Webster,
Dundas, Morristown, Warsaw, Nerstrand, Elko New Market, and
Bridgewater.
This includes Interstate 35 between mile markers 54 and 80.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4428 9353 4453 9353 4454 9352 4455 9354
4472 9317 4452 9303 4429 9306 4421 9352
TIME...MOT...LOC 2256Z 247DEG 24KT 4451 9344 4440 9335 4431 9340
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JPCSpecial weather statement, Jun 2, 6:12 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
612 PM CDT Sun Jun 2 2024
MNZ054-030000-
Lac Qui Parle MN-
612 PM CDT Sun Jun 2 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN LAC QUI PARLE COUNTY
THROUGH 700 PM CDT...
At 612 PM CDT, Doppler radar was tracking a strong thunderstorm near
Gary, or 14 miles northeast of Clear Lake, moving northeast at 25
mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Madison, Dawson, Cerro Gordo, Madison Airport, and Florida Creek
Wildlife Management Area.
This includes the following highways...
U.S. Highway 212 between mile markers 1 and 27.
U.S. Highway 75 between mile markers 97 and 111.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
west central Minnesota.
&&
LAT...LON 4513 9602 4512 9600 4489 9586 4480 9638
4481 9645 4494 9645
TIME...MOT...LOC 2312Z 247DEG 23KT 4487 9644
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
JPCThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 3:55 PM CDT | Special Weather Statement | MPX | Carver, Nicollet | 35 min |
| Jun 2, 4:12 PM CDT | Special Weather Statement | MPX | Meeker | 48 min |
| Jun 2, 4:31 PM CDT | Special Weather Statement | MPX | Le Sueur, Scott | 44 min |
| Jun 2, 5:14 PM CDT | Special Weather Statement | MPX | Le Sueur, Rice, Scott | 46 min |
| Jun 2, 5:48 PM CDT | Special Weather Statement | MPX | Chippewa | 42 min |
| Jun 2, 5:56 PM CDT | Special Weather Statement | MPX | Rice | 34 min |
| Jun 2, 6:07 PM CDT | Severe Thunderstorm Warning | MPX | Rice | 38 min |
| Jun 2, 6:12 PM CDT | Special Weather Statement | MPX | Lac qui Parle | 48 min |
| Jun 2, 6:29 PM CDT | Severe Thunderstorm Warning | MPX | Rice | 31 min |
| Jun 2, 6:40 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 50 min |
| Jun 2, 6:52 PM CDT | Tornado Warning | MPX | Goodhue | 23 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.